Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165



On tight monomials in quantized enveloping algebras

Author: Robert Bédard
Journal: Represent. Theory 8 (2004), 290-327
MSC (2000): Primary 17B37; Secondary 20G99
Published electronically: July 13, 2004
MathSciNet review: 2077484
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, the author studies when some monomials are in the canonical basis of the quantized enveloping algebra corresponding to a simply laced semisimple finite dimensional complex Lie algebra.

References [Enhancements On Off] (What's this?)

  • [B] N. Bourbaki, Groupes et algèbres de Lie (Hermann, ed.), Ch 4-6, Paris, 1968. MR 0240238 (39:1590)
  • [FZ] S. Fomin and A. Zelevinsky, Cluster algebras II: Finite type classification, Invent. Math. 154 (2003), 63-121. MR 2004457
  • [K] E.L. Keller, The general quadratic optimization problem, Math. Programming 5 (1973), 311-337. MR 0376147 (51:12333)
  • [L1] G. Lusztig, Quivers, perverse sheaves and quantized enveloping algebras, J. Amer. Math. Soc. 4 (1991), 365-421. MR 1088333 (91m:17018)
  • [L2] -, Tight monomials in quantized enveloping algebras, Israel Math. Conf. Proc. 7 (1993), 117-132. MR 1261904 (95i:17016)
  • [L3] -, Introduction to quantum groups, Progress in Mathematics, vol. 110, Birkhäuser, Boston, 1993. MR 1227098 (94m:17016)
  • [L4] -, Hecke Algebras with Unequal Parameters, CRM monograph series, vol. 18, Amer. Math. Soc., 2003. MR 1974442
  • [M] R. Marsh, More tight monomials in quantized enveloping algebras, J.Algebra 204 (1998), 711-732. MR 1624436 (99j:17023)
  • [Mo] T.S. Motzkin, Signs of minors, Inequalities (O.Shisha, ed.), Academic Press, New York, 1967, pp. 129-140. MR 0223384 (36:6432)
  • [P] J.A. de la Peña, On the representation type of one-point extensions of tame concealed algebras, Manuscripta Math. 61 (1988), 183-194. MR 0943535 (89h:16022)
  • [Re] M. Reineke, Monomials in canonical bases of quantum groups and quadratic forms, J. Pure Appl. Algebra 157 (2001), 301-309. MR 1812057 (2002e:17022)
  • [Ri] C. M. Ringel, Tame algebras and integral quadratic forms (Springer-Verlag, ed.), Lecture Notes in Math., vol. 1099, Berlin-Heidelberg-New York, 1984. MR 0774589 (87f:16027)
  • [V] H. Väliaho, Criteria for copositive matrices, Linear Algebra Appl. 81 (1986), 19-34. MR 0852891 (87j:15040)
  • [Z] A. Zelevinsky, From Littlewood-Richardson coefficients to cluster algebras in three lectures, Symmetric Functions 2001: Surveys of Developments and Perspectives (S.Fomin, ed.), NATO Sci. Ser. II Math. Phys. Chem., vol. 74, Kluwer Acad. Publ., Dordrecht, 2002, pp. 253-273.

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 17B37, 20G99

Retrieve articles in all journals with MSC (2000): 17B37, 20G99

Additional Information

Robert Bédard
Affiliation: Département de mathematiques, Université du Québec à Montréal, C.P. 8888, Succ. Centre-Ville, Montréal, Québec, H3C 3P8, Canada

Keywords: Quantized enveloping algebras, canonical bases
Received by editor(s): July 1, 2003
Received by editor(s) in revised form: April 27, 2004
Published electronically: July 13, 2004
Additional Notes: The author thanks George Lusztig and Robert Marsh for several conversations on the subjects in this article. The author was supported in part by a NSERC grant
Article copyright: © Copyright 2004 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society